Existence of solutions for hyperbolic
hemivariational inequalities


L. Gasiński, gasinski(at)softlab.ii.uj.edu.pl, http://www.ii.uj.edu.pl/~gasinski/
       Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Cracow, Poland

Pages: 22

Abstract: In this paper we study a hyperbolic hemivariational inequality with a nonlinear, pseudomonotone operator depending on the derivative of an unknown function and a linear, monotone operator depending on an unknown function. Using the surjectivity result for L-pseudomonotone operators, an existence result for such inequalities is proved.

Keywords: Locally Lipschitz function, Clarke subdifferential, hemivariational inequality, pseudomonotone operator, coercive operator, surjectivity theorem.

Published: J. Math. Anal. Appl., 276 (2002) 723-746.